# SDR USAA2011081500012

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 40,114 hours, 16,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR L2 DISARMED AFTER TAKEOFF.  ADJUSTED ESCAPE SLIDE GIRT BAR TRAVEL PER AIRBUS MAINTENANCE MANUAL 52-13-22-0501 PROCEDURE E.  PRESSURIZED AIRCRAFT TO 5 PSI DIFFERENTIAL.  DOOR ARMING INDICATION CHECKS GOOD.
